Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i12.60
pages 57-70

Uniform Approximations of Functions of Lipschitz Class by Threeharmonic Poisson Integrals

Ulyana Z. Hrabova
Lesya Ukrainka Eastern European National University, Lutsk

Краткое описание

It is proposed the use of methods of the theory of approximation of functions for the approximation of the statistical information. The Kolmogorov–Nikolsky problem is considered as a mathematical model for solving optimization problems. Asymptotic equalities are obtained for the exact upper bounds of the approximations by the threeharmonic Poisson integrals of functions of the Lipschitz class in the uniform metric. The possibility of applying the results of this work to forecasting, which in turn represents an auxiliary procedure in the decision-making task, is analyzed.

Articles with similar content:

Some Approaches to Regularization of Nonlinear Optimization Problems
Journal of Automation and Information Sciences, Vol.43, 2011, issue 5
Yuriy P. Laptin, Tamara A. Bardadym
Optimal Perturbation of Pseudoinverse and Projection Matrices in the Problems of Linear Systems Synthesis
Journal of Automation and Information Sciences, Vol.34, 2002, issue 5
Sergey B. Bublik, Nikolay Fedorovich Kirichenko
Refinement of Model Parameters of Radionuclide Transport with Surface Water while Assimilation of Observational Data
Journal of Automation and Information Sciences, Vol.35, 2003, issue 6
Sergey L. Kivva
International Journal for Uncertainty Quantification, Vol.7, 2017, issue 5
Jingguo Dai, Xindong Peng
Sweep Algorithm for Solving Discrete Optimal Control Problems with Three-point Boundary Conditions
Journal of Automation and Information Sciences, Vol.40, 2008, issue 7
Mutallim Mirzaakhmed ogly Mutallimov, Rena Takhir kyzy Zulfugarova, Fikret Akhmed Ali Ogly Aliev